# SDR DALA2025011300296

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 14,000 hours, 1,587 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 2R DOOR SLIDE BOTTLE "LO PRESS" MSG. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6797051)
